# SDR AALA202305090039

- Difficulty date: May 5, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 26,155 hours, 12,359 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: QA0642301
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF AND CLIMB FLIGHT ATTENDANTS REPORTED A POSSIBLE FUME EVENT. MAINTENANCE ACCOMPISHED THE SMOKE/ ODOR/ FUME TROUBLESHOOTING TASK CARD 26L0021001, REPLACED RECIRCULATION FILTER CARTRIDGES 4012HM (AALA202305095743) AND 4013HM (AALA202305090039) PER AMM 21-21-41. NO ODORS WERE NOTED AT THIS TIME.
